# SDR DALA2018020600770

- Difficulty date: February 6, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 86,088 hours, 11,763 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1098-1197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT LBL 88.5 BETWEEN BS 1098 AND 1197+33 FOUND CORRODED.   REPAIRED IAW SRM 53-00-52.
